# SDR 2001F00177

- Difficulty date: July 10, 2001
- Submitted: August 14, 2001
- Operation: Air carrier
- Aircraft: N7645U
- Make and model: Boeing 727222
- Aircraft serial: 20039
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 68153
- Condition: Cracked
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

'A' SYSTEM HYDRAULIC FAILURE AFTER TAKEOFF.  EMERGENCY DECLARED.  COMPLIED WITH ALL CHECK LISTS.  AIRCRAFT LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED HYDRAULIC PRESSURE TUBE ON RIGHT ELEVATOR POSITION CONTROL UNIT.  LEAK AND OPERATIONAL CHECK GOOD.  (M)
